TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Pre – supra v – open and some related concepts

* ,

* Corresponding author · click or hover a name for details

pp. 1689–1694Vol. 27Issue 5August 2024DOI: 10.47974/JDMSC-2010 Crossmark XML
Received:
11 Jan 2024
Published Online:
26 Aug 2024
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2010
Pages:
1689–1694

Abstract

The main goals of the paper is presenting a comprehensive study about the concept of pre-supra v – open set and giving many new results. Studying the properties of some concepts relative to the supra v – open set such as semi – supra v – open, regular – supra v – open, α – supra v – open and β – supra v – open as well as these concepts are generalizations of a supra v – open set.  

Keywords

Subject Classifications

00A0500A06

References

[1] M. H. Alobaidi, I. S. Ahmed, and S. H. Asaad, “Study of the generalized P-contractions on banach spaces and uniqueness for stability fixed points,” Int. J. Nonlinear Anal. Appl., vol. 12, no. 2, pp. 1903–1908 (2021), doi: 10.22075/IJNAA.2021.5324.
[2] A. S. Mohammed, I. S. Ahmed, and S. H. Asaad, “Study of the rings in which each element express as the sum of an idempotent and pure,” Int. J. Nonlinear Anal. Appl., vol. 12, no. 2, pp. 1719–1724 (2021), doi: 10.22075/IJNAA.2021.5311.
[3] S. H. Asaad, I. S. Ahmed, and A. S. Mohammed, “Generalization Fuzzy Completely Intra G-ideals in G-Semi Groups,” J. Phys. Conf. Ser., vol. 1664, no. 1 (2020), doi: 10.1088/1742-6596/1664/1/012028.
[4] N. Levine, “Semi-Open Sets and Semi-Continuity in Topological Spaces,” Am. Math. Mon., vol. 70, no. 1, pp. 36–41 (1963), doi: 10.1080/00029890.1963.11990039.
[5] O. Njastad, “On some classes of nearly open sets,” Pacific J. Math., vol. 15, no. 3, pp. 961–970 (1965).
[6] F. H. Mashhour, A. S., Allam, A. A., Mahmoud, F. S., & Khedr, “on Supra Topological Spaces,” Indian J. pure appl. Math., vol. 14, no. 4, pp. 502–510 (1983).
[7] Z. T. Abdulqader, S. H. Khalil, L. S. Abdalbaqi, and M. H. Hadi, “Hpre-closed graph in topological spaces,” J. Interdiscip. Math., vol. 25, no. 6, pp. 1823–1828 (2022), doi: 10.1080/09720502.2022.2052572.
[8] Z. T. Sameer and L. S. Abdalbaqi, “Some properties of an v-open set,” J. Interdiscip. Math., vol. 26, no. 5, pp. 873–879 (2023), doi: 10.47974/JIM-1519.

Views: 325Downloads: 114Citations: 1